Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Curvature pinching for three-dimensional minimal submanifolds in a sphere


Author: Yi Bing Shen
Journal: Proc. Amer. Math. Soc. 115 (1992), 791-795
MSC: Primary 53C42; Secondary 53C20
DOI: https://doi.org/10.1090/S0002-9939-1992-1093604-2
MathSciNet review: 1093604
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, some pinching theorems for the Ricci curvature and the scalar curvature of three-dimensional compact minimal submanifolds in a sphere are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C42, 53C20

Retrieve articles in all journals with MSC: 53C42, 53C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1093604-2
Article copyright: © Copyright 1992 American Mathematical Society